Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Night flow, difficulty in masturbation, get attracted to female friends. Is this normal?

hi , i am a 20 year student. i have some time night flow.but, i am unable to masterbate. may be i am unable to concentrate enough while materbating.i always have night flow .now, i am able to realise the moment i have night flow.i am also attracted towards my female friends.i want to know am i normal.or have i any sexual problem.i have somtime tried to masterbate but after sometime i found some erection but then nothing happpens.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear 89abhir athaur IT is normal few boys as you said unable to concentrate while masturbating , unable to enjoy . the semen production is at it peak in your age group hence you may have night falls again it's normal. getting attracted to female friends is again a good and normal side of your sexuality . what is bothering you/ every thing is fine my dear. relax.....
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor